MAUDE Adverse Event Report: TX027 TX-JACKSONVILLE-MCKNIGHT LINER SUCTION 1500CC; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

TX027 TX-JACKSONVILLE-MCKNIGHT LINER SUCTION 1500CC; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 65651-920C
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product sample is available, but has not been received at the manufacturing facility at that this time.A follow-up report will be filed once investigation has been completed based on sample evaluation.
 
Event or Problem Description
Staff reported difficulty securing the 90 degree adapter to the top of the flexible canister.Even with downward pressure and twisting motion, the adapter could twist off with ease.As a result, the adapter fell off during a pediatric code and the team lost suction.The patient was not injured.
 
Additional Manufacturer Narrative
No lot number was provided by the customer; therefore, a review of the manufacturing device history record to determine if any deviations took place during the manufacture of the product could not be performed.One flex liner/sub-assembly unit was received at our facility for evaluation.A visual examination of the returned unit was completed by quality and engineering management.No visual non-conformities were noted as the adapter was found secured to the patient port.Dimensional measurements for outside diameter of the patient port on the lid and inside diameter of the adapter was completed on the returned unit by our laboratory personnel.Both the patient port of the lid and adapter measured within the approved quality specification.Note: the returned unit was not the actual event sample; therefore, if the actual event sample is received at a later date and provides a different conclusion, an addendum report will be written.Without a lot number or the actual event sample involved in the customer incident and duplication of the non-conformance, no specific assignable cause can be determined regarding the reported incident as the returned unit measured within the approved quality specification.Key production and quality personnel have been made aware of this reported incident through the investigation process.

Brand Name
LINER SUCTION 1500CC
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
MDR Report Key8103071
Report Number1423537-2018-00246
Device Sequence Number2261289
Product Code GCX
UDI-Device Identifier50885380029088
UDI-Public50885380029088
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65651-920C
Device Catalogue Number65651-920C
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/26/2018
Supplement Date Received by Manufacturer10/26/2018
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date12/17/2018
Patient Sequence Number1
Patient Age7 YR
Patient Weight40